Header

UZH-Logo

Maintenance Infos

A spanning tree model for Khovanov homology


Wehrli, S (2008). A spanning tree model for Khovanov homology. Journal of Knot Theory and Its Ramifications (JKTR), 17(12):1561-1574.

Abstract

We show that the Khovanov complex of a connected link diagram D retracts to a subcomplex whose generators are in 2:1 correspondence with the spanning trees of the "black graph" of D. Using this result, we give a new proof of Lee's theorem on the support of Khovanov homology of alternating knots.

Abstract

We show that the Khovanov complex of a connected link diagram D retracts to a subcomplex whose generators are in 2:1 correspondence with the spanning trees of the "black graph" of D. Using this result, we give a new proof of Lee's theorem on the support of Khovanov homology of alternating knots.

Statistics

Citations

16 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

312 downloads since deposited on 09 Nov 2009
20 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Khovanov homology; spanning trees; alternating knots
Language:English
Date:2008
Deposited On:09 Nov 2009 02:51
Last Modified:05 Apr 2016 13:23
Publisher:World Scientific Publishing
ISSN:0218-2165
Additional Information:Electronic version of an article published as "A spanning tree model for Khovanov homology. Journal of Knot Theory and Its Ramifications (JKTR), 17(12):1561-1574" DOI: 10.1142/S0218216508006762. © copyright World Scientific Publishing Company http://www.worldscinet.com/jktr/
Publisher DOI:https://doi.org/10.1142/S0218216508006762
Related URLs:http://arxiv.org/abs/math/0409328

Download

Download PDF  'A spanning tree model for Khovanov homology'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 280kB
Download PDF  'A spanning tree model for Khovanov homology'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 261kB